What are most reported drugs thought to cause tardive dyskenesia. I am bipolar I and I have taken, Abilify, Cymbalta, Pristiq, Klonopin, focalin, lamotrigine, buspirine and others over a 40 year period. My symptons started about 3 years ago. The tardive dyskenesia affects my mouth, jaw and lips. I clench my jaws causing pain and headaches.I roll my tongue around which causes my tongue to get raw and I tap my teeth together and it makes a tapping sound. My tongue pushes my lips out and other people are noticing. It is so hard to explain. I am embarrassed to tell people it is due to taking so many drugs. They don't understand and are sometimes judgmental and wonder why I have done that. I never even heard of TD and don't understand why my physician did not make me aware of the threat of TD. I would also like to be a part of a class action lawsuit against these drug companies that are selling these drugs. However, when I reported these symptoms to my psychiatrist, he knew immediately what it was, and didn't want to see me anymore after 15 years of treatment. He recommended I see a neurologist and didn't even recommend one. The one I went to see didn't find anything that was helpful. They wanted me to take clozapine, but I have congestive heart failure and the side effects are very risky for your heart and my cardiologist strongly objected and did not want me to take it. I am miserable and at my wits end. I would also like to know if anyone has found a drug or combination of something other than clozapine. I take Vitamin E, but I can't see any benefit from it. It may sound stage, but having my trusted doctor, who I thought would always watch out for my welfare, and I could tell him anything, let me down. This has worsened my depression and I have grieved for the past year because he will no longer see me. It was very hurtful. I think he was worried about a lawsuit.
Wits end; I don't but know of several people that have gotten this and Just wondering if you have seen a doctor like a Neurologist that works with nerve and twitches of the body.. And it might help you to type it in at the top or one of the medications that can cause it or even google it They mention several things the doctors can try these days. And say the sooner the better so I think you should really try to get in to see one of these doctors and see what they have. The other thing I was going to see is Type it in the search bar at the top. And try to find a support group there are lots of all kinds of conditions and be well worth your time to hear what others are doing. just don't forget to see the doctor. Good luck and hope you find something that can give you more relief. Chuck1957
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I am on 5 meds and I don't like the wellbrutin... what is the group opinion of switching to pristiq?
Posted 4 Jul 2010 • 1 answer
Posted 2 Mar 2014 • 4 answers
Posted 1 Sep 2015 • 1 answer
Posted 4 Jun 2016 • 1 answer
Posted 3 Apr 2017 • 1 answer